# SDR REXA2012070101039

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 22,438 hours, 20,094 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SPEEDS ABOVE 250 KTS OR SLOW SPEEDS WITH FLAPS OUT AILERON CONTROL IS SLOPPY.  IT THEN OPTS HARD THEN CATCHES IN THE BANK CAUSING OVER CONTROLLING.  PERFORMED PA 27-0660 FOR AILERON BINDING.  LUBRICATED REAR QUADRANT PULLEYS HEARINGS IAW AMM 12-20-07-640-809.  LUBRICATED AILERON CABLES AND PULLEYS IAW AMM 12-20-04-640-810.  PERFORMED AILERON CABLE TENSION TEST.  ALL WITHIN LIMITS IAW AMM 27-11-00-830-202.  OPS CHECKED AILERON PCUS, NO DEFECTS NOTED IAW AMM 27-11-00-710-803.
